MathSciNet Relay Station
MathSciNet bibliographic data
MR919661 (89a:32025) 32H10
Nagel, Alexander; Rosay, Jean-Pierre; Stein, Elias M.; Wainger, Stephen Estimates for the Bergman and Szegő kernels in certain weakly pseudoconvex domains. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 55–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement